Riv.Mat.Univ.Parma (6) 4 (2001)


Differential simplicity and dimension of a commutative ring

Pages: 111-119
Received: 5 February 2001   
Mathematics Subject Classification (2000): 13N15


In the present paper the differential simplicity of a commutative ring is studied with respect to its dimension. It is shown that a d-simple ring of prime characteristic is 0-dimensional. In the case of characteristic zero a necessary and sufficient condition is given for the d-simplicity of a 1-dimensional finitely generated algebra over a field k and examples are presented of rings with dimension greater than 1 and even of infinite dimension (polynomial rings).

Home Riv.Mat.Univ.Parma